# SDR SWIA202160112

- Difficulty date: August 6, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 44,622 hours, 28,884 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Condition: Leaking
- Location: Lt Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT BLEED DUCT CAUTION MESSAGE AT 9,000 FEET   (FLIGHT 3124 - FILED CLOSED)FOUND B1-349537 THROUGH MDC. AILC THROUGH LRU TESTING WAS FLAGGING CH. A- MT141 AT 20% AND 22%, ALSO CH. B- MT142 AT 29% 30% AND 31%. CONNECTED BREAK OUT BOX TO AILC, CHANNEL A&B BOTH READING CORRECTLY AND COULD NOT GET READINGS TO FLUCTUATE WHEN SHAKING LOOPS. FOUND THE LH HOT AIR SHUT OFF VALVE WAS LEAKING AIR INTERNALLY FROM THE MANUAL OVERRIDE LOCK, BLOWING AIR NEAR  MT141 AND MT142. REMOVED AND REPLACED THE LH HOT AIR SHUT OFF VALVE IN REFERENCE TO CRJ 700 AMM 21-61-08. OPS CHECK GOOD, NO MORE LEAK. ALSO FOUND A DECENT SIZED HOLE ON THE RH PACK WATER EXTRACTOR, BELIEVE TO BE AIMING AIR TOWARDS THE THE BLEED LOOPS MENTIONED. PLEASE REFERENCE AML 703739 FOR THE MAINTENANCE ACTIONS TAKEN FOR THE RH PACK WATER EXTRACTOR. PERFORMED HIGH POWER RUNS ON BOTH ENGINES IN REFERENCE TO CRJ 700 AMM 71-00-00. NO MESSAGES AT THIS TIME, COULD NOT DUPLICATE FAULT, A/C OK FOR SERVICE.
